# SDR YYFA201308140001

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 60,134 hours, 342,919 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT PA IS BARELY AUDIBLE.  PERFORMED OPS CHECK OF PA SYS.  NO DISCREPANCIES NOTED.  SYS RETURNED TO SERVICE AMM 23-30-00.
